Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: Depo Provera and Pregnancy
|pinkphone - Thu Oct 22, 2009 12:45 pm||
I got Depo Provera on Aug. 18 2009 at the start of my period, I was bleeding for a week then it stop. I did get a pregnancy test before I got the shot and it was negitive. On Sept. 14 2009 my period came on again at first I was spotting then I was bleeding regular. It is now Oct. 22 2009 and I have been bleeding from light to heavy ever since Sept. 14 2009 also I have signs of pregnancy. I was woundering can I be pragnant?
|Debbie Miller, RN - Sat Oct 24, 2009 2:30 am||
A change in your bleeding is the most common side effect of hormonal contraception so it is probably just your body adjusting to the hormones. Bleeding is rarely a symptom of pregnancy, especially continuous bleeding. Give yourself a little time to adjust and try not to worry about this.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.